# SDR SWAA2015012235973

- Difficulty date: January 20, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 22,889 hours, 13,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417N5120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERHEAD BULLNOSE EMER EXIT LIGHT INOPERATIVE AT ROW 6.  R & R LIGHT IAW AMM.
